MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR CR LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR CR LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Catalog Number 150401107
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a defect on a attune femur implant.A new implant was implanted.The procedure was successfully completed with no surgical delay.There was no patient consequence.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: h6 (medical device problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.Product description: - attune fem por cr lt sz 7 product code:- 150401107 lot no:- 4788747 quantity of manufactured:- (b)(4) date of manufacturing:- 03-may-2025 expiry date:- 30-apr-2035.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot product description:- attune fem por cr lt sz 7 product code:- 150401107 lot no:- 4788747 quantity of manufactured:- (b)(4) date of manufacturing:- 03-may-2025 expiry date:- 30-apr-2035.Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: corrected: h4.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: defect on an attune femur implant.A new implant was implanted.Additional information received; the implant were not implantes.It was substituted with a new one.The product was not returned to depuy synthes; however, photos were provided for review.See attachment "attune_femurs defect_1 and attune_femurs defect_2".Additionally, all the available evidence was forwarded to the manufacturing site for further evaluation.The photo investigation revealed that the attune fem por cr lt sz 7 is placed in its inner opened tray.Also, device shows a dent at one condyle.A manufacturing investigation was performed with the following results; the complaint is confirmed.Based on the assessment of the current condition of the complaint photos against the required specifications, the complaint unit is deemed unacceptable.There are no trends identified in the historical review which could be related to the failure mode of the complaints.The complaint failure mode concerned surface finish - irregular/rough/dented.The assignable cause was due to missed inspections in the process.This was attributed to a human error-related issue.There is no expected impact on the sterility of unit, or the integrity of sterile barrier based on the complaint investigation.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune fem por cr lt sz 7 would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device 4788747 number, and no non-conformances / manufacturing irregularities were identified during manufacturing.However, an nc was raised to address the reported complaint condition.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, prt 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Was this defect in the attune femur implant identified prior to implantation? yes.The implant were not implanted.It was substituted with a new one.Was this the same patient that they have mentioned in question two as it is the same hospital.No, two different cases.B.Considering the second incident with the same device/lot combination within a short period of time: was a possible correlation within the lot size of 12 pieces checked? your ref: (b)(4)/(b)(4) / our ref: vk_20250902_12 -> revision case because of infection.Your ref.: (b)(4)/(b)(4) / our ref.: vk_20250909_32 -> defect in primary attune implants.

Brand Name
ATTUNE FEM POR CR LT SZ 7
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23028030
Report Number1818910-2025-15731
Device Sequence Number9427878
Product Code MBH
UDI-Device Identifier10603295041368
UDI-Public(01)10603295041368(17)350430(10)4788747
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150401107
Device Lot Number4788747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/01/2025
11/18/2025
12/04/2025
01/27/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/03/2025
11/19/2025
12/05/2025
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown